American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68U10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Laurent Demaret and Armin Iske. Optimal $N$-term approximation by linear splines over anisotropic Delaunay triangulations. Math. Comp. 84 (2015) 1241-1264.
Abstract, references, and article information   
View Article: PDF

[2] Yong Zhang, Bin Dong and Zhaosong Lu. $\ell_0$ Minimization for wavelet frame based image restoration. Math. Comp. 82 (2013) 995-1015.
Abstract, references, and article information   
View Article: PDF

[3] G.-H. Cottet and L. Germain. Image processing through reaction combined with nonlinear diffusion . Math. Comp. 61 (1993) 659-673. MR 1195422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia